# SDR SWAA000049

- Difficulty date: January 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Bs 500d & Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND STRINGERS CRACKED, BS 500D, STRINGER 10L AND BS 480, STRINGER 10R.  REPAIRED STRINGER PER SRM.
